# SDR AALA202207014642

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 63,917 hours, 29,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR DIFFICULT TO ARM/ DISARM. CLEANED 2R SENSOR - OPERATIONS CHECK TO DOOR OPEN AND CLOSE AND ARM - DISARM OK PER AMM 25-62-44.
